Alert archive / Illinois / River Flood Warnings in 2013

River Flood Warning 4, NWS Milwaukee, WI

February 19, 2013Lake County, Illinois; Kenosha County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Feb 19, 2013, 4:12 PM CST for Lake County, Illinois; Kenosha County, Wisconsin. It took effect at Feb 19, 2013, 6:00 PM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2013, 4:12 PM CST (22:12 UTC)
In effect from
Feb 19, 2013, 6:00 PM CST
Expired
Feb 20, 2013, 9:41 AM CST
In force
16 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

Counties Lake County, IL, Kenosha County, WI

The radar

The Milwaukee radar (KMKX), 80 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fox River near New Munster (NMSW3).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05545750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WGUS43 KMKX 192212
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 PM CST TUE FEB 19 2013

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...WISCONSIN...

  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES

ILC097-WIC059-201012-
/O.NEW.KMKX.FL.W.0004.130220T0000Z-130222T0000Z/
/NMSW3.1.ER.130220T0000Z.130220T0600Z.130221T1800Z.UU/
412 PM CST TUE FEB 19 2013

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FOX RIVER NEAR NEW MUNSTER.
* AT  3:00 PM TUESDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 10.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* IMPACT...AT 10.0 FEET...FLOODWATERS ARE NEAR SOME HOMES ALONG 
  HIGHWAY W IN THE SILVER LAKE AREA.

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 6 PM...
LOCATION       STAGE  STAGE    STAGE/TIME       WED  THU  FRI  SAT
NEW MUNSTER     10.0   9.0   9.87 03 PM 02/19  10.0 10.1  9.9  9.6

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER      9.87  03 PM 02/19    1.63      10.10 12 AM 02/20

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 PM-MIDN   0.27
NEW MUNSTER: MIDN-6 AM   0.00
NEW MUNSTER: 6 AM-NOON   0.02
NEW MUNSTER: NOON-6 PM   0.00

$$
3 follow-up statements
477 
WGUS83 KMKX 200148
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
748 PM CST TUE FEB 19 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...WISCONSIN...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES 
 
ILC097-WIC059-201348-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-130223T0000Z/
/NMSW3.1.ER.130219T2303Z.130220T1800Z.130222T1800Z.UU/
748 PM CST TUE FEB 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* AT  7:00 PM TUESDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY EARLY AFTERNOON.
* IMPACT...AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH 
  STREET IN THE WHEATLAND AREA.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 6 PM...
LOCATION       STAGE  STAGE    STAGE/TIME       WED  THU  FRI  SAT
NEW MUNSTER     10.0   9.0  10.10 07 PM 02/19  10.8 10.4  9.9  9.5

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER      9.99  05 PM 02/19    1.72      10.80 12 PM 02/20

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 PM-MIDN   0.00
NEW MUNSTER: MIDN-6 AM   0.00
NEW MUNSTER: 6 AM-NOON   0.00
NEW MUNSTER: NOON-6 PM   0.00
570 
WGUS83 KMKX 200957
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 AM CST WED FEB 20 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...WISCONSIN...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES 
 
ILC097-WIC059-202156-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-130221T0523Z/
/NMSW3.1.ER.130219T2303Z.130220T1800Z.130220T2323Z.UU/
356 AM CST WED FEB 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* AT  3:00 AM WEDNESDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE FALLING AND WILL FALL
  BELOW FLOOD STAGE LATER TODAY. 
* IMPACT...AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH 
  STREET IN THE WHEATLAND AREA.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 6 PM...
LOCATION       STAGE  STAGE    STAGE/TIME       THU  FRI  SAT  SUN
NEW MUNSTER     10.0   9.0  10.08 03 AM 02/20   9.9  9.4  9.1  9.2

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER     10.19  10 PM 02/19    1.32      10.80 12 PM 02/20

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 PM-MIDN   0.00
NEW MUNSTER: MIDN-6 AM   0.00
NEW MUNSTER: 6 AM-NOON   0.00
NEW MUNSTER: NOON-6 PM   0.00
120 
WGUS83 KMKX 201541
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
941 AM CST WED FEB 20 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ILLINOIS...WISCONSIN...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES
 
ILC097-WIC059-201611-
/O.CAN.KMKX.FL.W.0004.000000T0000Z-130221T0523Z/
/NMSW3.1.ER.130219T2303Z.130220T0415Z.130220T1045Z.UU/
941 AM CST WED FEB 20 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* AT  9:00 AM WEDNESDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* FELL BELOW FLOOD STAGE AT  4:45 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.9 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 10.0 FEET...FLOODWATERS ARE NEAR SOME HOMES ALONG 
  HIGHWAY W IN THE SILVER LAKE AREA.

$$

&& 

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 6 AM...
LOCATION       STAGE  STAGE    STAGE/TIME       THU  FRI  SAT  SUN
NEW MUNSTER     10.0   9.0   9.77 09 AM 02/20   8.9  8.4  7.9  7.7

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER     10.19  10 PM 02/19    0.43       9.60 12 PM 02/20

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(NMSW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 AM-NOON   0.00
NEW MUNSTER: NOON-6 PM   0.00
NEW MUNSTER: 6 PM-MIDN   0.00
NEW MUNSTER: MIDN-6 AM   0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Feb 19, 2:19 PM CST, 1 hour 53 minutes earlier.

Area forecast discussion, Feb 19, 2:19 PM CST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
219 PM CST TUE FEB 19 2013

.SHORT TERM...

TONIGHT - CONFIDENCE...MEDIUM
STRONG LOW PRESSURE CONTINUES TO PULL AWAY FROM WI. TIGHT PRESSURE
GRADIENT LINGERS WITH GUSTY WNW WINDS CONTINUING INTO THE EVENING
HOURS. WILL EXTEND SOME BLOWING SNOW INTO THE EVENING HOURS. LOW
LEVEL RH PROGS SUGGEST SOME CLEARING AS DOES MOS. GIVEN UPSTREAM
TRENDS...MAY TAKE A WHILE BUT LEANING TOWARDS SCATTERING IT OUT WITH
TIME. SOUTH CENTRAL SECTIONS LIKELY TO CLEAR OUT FIRST. WIND CHILLS
CERTAINLY A FACTOR. COMING UP WITH WIND CHILLS IN THE TEENS BELOW
ZERO...SO WHILE BITTERLY COLD...NOT QUITE HEADLINE WORTHY FOR THE
-20 CRITERIA. BUFKIT SOUNDINGS SHOW MIXED LAYER DECREASES WITH TIME
THOUGH ENOUGH GRADIENT SURFACE/850 TO KEEP WINDS GOING IN A
SUSTAINED FASHION WITH LESS GUSTINESS LATER ON.

WEDNESDAY - CONFIDENCE...MEDIUM
SURFACE RIDGE AXIS SLIDES EAST ACROSS SRN WI. LIGHTER WIND REGIME
WITH A MUCH MORE LAX GRADIENT. 925 TEMPS IN THE MINUS TEENS SO STILL
A VERY COLD AIRMASS TO CONTEND WITH.

.THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

MODELS ARE SIMILAR...A LITTLE SLOWER...WITH AN INCREASE IN
PRECIPITATION MAINLY ON THE NAM.

THE STRONG SHORTWAVE EXITS THE SOUTHERN ROCKIES AND REACHES THE
WESTERN KANSAS/WESTERN OKLAHOMA REGION THURSDAY MORNING. THE 12Z
GFS/GEM/NAM TAKE THE UPPER LOW INTO EASTERN NEBRASKA/WESTERN IOWA
AREA EARLY THURSDAY EVENING. THE UPPER LOW REACHES THE EASTERN
DAKOTA/MINNESOTA AREA FRIDAY...WITH A SLOW WEAKENING TREND.

THE SURFACE LOW EXITS THE OKLAHOMA PAN HANDLE REGION THURSDAY
MORNING...THEN WEAKENS...AS THE 12Z MODELS LIFTS IT NORTHEAST
INTO ILLINOIS. T

THE 12Z GFS/GEM/12Z ECMWF ALL BRING ADVISORY TYPE PRECIPITATION
ACROSS THE FORECAST AREA...WITH THE HIGHER AMOUNTS SOUTHWEST OF
MADISON AND THE LOWER AMOUNTS TOWARD SHEBOYGAN DUE TO THE
WEAKENING SYSTEM. THE 12Z NAM HAS A LITTLE MORE PRECIPITATION WITH
24 HOUR 0.70 INCH AMOUNTS. THE 12Z GFS HAS THE LOWEST AMOUNTS
AROUND 0.25 TO 0.35 INCH. WILL LEAN TOWARDS THE MODEL CONSENSUS
AMOUNTS. THIS PUTS THE FORECAST AREA IN A 3 TO 6 INCH ADVISORY
WITH THE HIGHER AMOUNTS SOUTHWEST OF MADISON. THE CIPS ANALOGS
HAVE A 50 TO 60 PCT CHANCE OF GREATER THAN 6 INCHES....BUT THIS IS
FOR THE 72 HOUR PERIOD.

THE NAM SHOWS MODERATE TO STRONG UPPER LEVEL DIVERGENCE SPREADING
ACROSS SOUTHERN WISCONSIN THURSDAY AFTERNOON AND FRIDAY. THE RATHER
STRONG 700 UPWARD MOTION OVER IOWA AND WESTERN ILLINOIS EARLY
THURSDAY EVENING MOVES ACROSS THE FORECAST AREA BY MIDNIGHT
THURSDAY...BEFORE LIFTING NORTH AND EAST OF THE FORECAST AREA
FRIDAY MORNING.

THE HIGH 700 MB RH ENTERS AREAS SOUTHWEST OF MADISON JUST AFTER
6 PM. THE NAM FORECAST SOUNDINGS SHOW VERY DRY AIR BELOW 12 THSD
FT. HOWEVER THE RATHER STRONG UPWARD MOTION AND INCREASING
MOISTURE CONVERGENCE DOES QUICKLY SATURATE THE AIR MASS IN THE
EVENING.

THE 12Z GFS IS SIMILAR...BRINGING 700 MB SATURATION ACROSS ALL OF
THE FORECAST AREA BY MIDNIGHT EXCEPT FOR AREAS NEAR SHEBOYGAN.

BY FRIDAY MORNING THE MID LEVELS BEGIN TO DRY OUT...BUT REMAIN
SATURATED BELOW 10 THSD FT. THEREFORE MAINLY LIGHT SNOW EXPECTED
FRIDAY AS THE UPWARD MOTION BECOMES RATHER WEAK.

SATURDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

THE MID LEVEL TROUGH IS A LITTLE STRONGER THAN YESTERDAYS
RUNS...KEEPING AN UPPER LOW STRUCTURE AS IT LIFTS SLOWLY NORTH
INTO NORTHERN WISCONSIN AND THE LAKE SUPERIOR REGION.

THEREFORE MAINLY LIGHT SNOW OR FLURRIES ARE EXPECTED ACROSS THE
SOUTH FRIDAY NIGHT...WITH POSSIBLE VERY LIGHT SNOW OR FLURRIES
SATURDAY.

.LONG TERM...

SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE...MEDIUM TO LOW.

THE MODELS BEGIN A SOUTHWEST MID/UPPER FLOW AHEAD OF ANOTHER
LARGE TROUGH OVER THE ROCKIES. THE 12Z ECMWF IS SLOWER...KEEPING
THE UPPER LOW OVER EASTERN COLORADO AND NEW MEXICO SUNDAY NIGHT
AND ONLY INTO CENTRAL KANSAS ON MONDAY.

BY MONDAY EVENING THE 12Z GFS HAS THE UPPER LOW REACHING THE
WISCONSIN/MINNESOTA BORDER...WHILE IT IS STILL IN EASTERN KANSAS
ON THE 12Z ECMWF. ON TUESDAY THE MID LEVEL TROUGH FINALLY REACHES
SOUTHERN WISCONSIN ON THE 12Z ECMWF.

A SURFACE LOW REACHES IOWA SUNDAY NIGHT...WHILE THE 12Z ECMWF IS
IN THE OKLAHOMA PAN HANDLE. BOTH MODELS TRACK THE LOW ACROSS
WISCOSNIN...JUST WITH DIFFERENT TIMING. THEY ALSO SHOW A SIMILAR
PRECIP PATTERN IN THE WARM CONVEYOR BELT AFFECTING SOUTHERN
WISCONSIN WITH LIKELY ANOTHER ADVISORY TYPE EVENT IF PRECIPITATION
WOULD BE SNOW. THE WARMER ECMWF WOULD HAVE A RAIN/SNOW TYPE OF
EVENT...ESPECIALLY SOUTHEAST.

NOT A LOT OF CONFIDENCE ON THIS SYSTEM BUT WILL TREND TOWARD THE
MORE CONSISTENT ECMWF.

&&

.AVIATION/00Z TAFS/...

GRADUAL CLEARING TONIGHT PER SATELLITE
ANIMATION. MVFR CEILINGS WILL LINGER INTO THE EVENING HOURS. PATCHY
BLOWING SNOW AS WELL. VFR CONDITIONS ARE EXPECTED TO SETTLE IN TNGT
AND PERSIST INTO WEDNESDAY AS HIGH PRESSURE SLOWLY APPROACHES AND
LOW PRESSURE MOVES FURTHER AWAY.

&&

.MARINE...

STRONG LOW PRESSURE EAST OF LAKE SUPERIOR WILL CONTINUE TO
MOVE NORTHEAST AND PULL AWAY FROM WI. GUSTY WNW WINDS WILL SLOWLY
DIMINISH LATER THIS AFTERNOON AND TONIGHT.  WILL CONTINUE GALE
WARNING WITH LIKELY SMALL CRAFT CONDITIONS LINGERING TONIGHT AND
POSSIBLY FOR A TIME ON WEDNESDAY. HEAVY FREEZING SPRAY NOT EXPECTED TO BE
WIDESPREAD LATE TONIGHT AND WEDNESDAY SO WL HOLD OFF ON ANY HEADLINE
AT THIS TIME.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING UNTIL 6 PM CST THIS EVENING FOR LMZ643>646.

&&

TONIGHT/WEDNESDAY AND AVIATION/MARINE...COLLAR
WEDNESDAY NIGHT THROUGH TUESDAY...HENTZ
Hazardous weather outlook, Feb 19, 3:23 PM CST, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CST TUE FEB 19 2013

WIZ046-047-051-052-056>060-062>072-202130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
323 PM CST TUE FEB 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

BRISK WEST TO NORTHWEST WINDS WILL CONTINUE TO CAUSE SOME DRIFTING
SNOW PROBLEMS...ESPECIALLY IN RURAL NORTH SOUTH ROADS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

A LARGE BUT WEAKENING LOW PRESSURE SYSTEM WILL BRING MODERATE SNOW
TO SOUTHERN WISCONSIN THURSDAY NIGHT AND FRIDAY. SNOWFALL OF 3 TO
6 INCHES IS EXPECTED WITH THE HIGHER TOTALS NEAR THE MISSISSIPPI
RIVER. WINTER WEATHER HEADLINES WILL LIKELY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS BUT
SNOWFALL REPORTS ARE APPRECIATED.

LMZ643>646-202130-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
323 PM CST TUE FEB 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

STRONG LOW PRESSURE NORTH OF LAKE HURON WILL CONTINUE TO GENERATE
STRONG...GUSTY WINDS AND HIGH WAVES IN ICE FREE AREAS TONIGHT. A
GALE WARNING REMAINS IN EFFECT UNTIL 6 PM. SMALL CRAFT ADVISORY
CONDITIONS ARE THEN EXPECTED TONIGHT. THE STRONG WINDS AND COLD
TEMPERATURES WILL GENERATE AREAS OF FREEZING SPRAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

LINGERING NORTHWEST WINDS MAY CONTINUE TO PRODUCE SMALL CRAFT
ADVISORY CONDITIONS FOR A TIME ON WEDNESDAY. AREAS OF FREEZING
SPRAY WILL CONTINUE WEDNESDAY MORNING.

APPROACHING LOW PRESSURE THURSDAY NIGHT AND FRIDAY MAY CAUSE WINDS
AND WAVES TO REACH SMALL CRAFT ADVISORY LEVELS FOR A TIME.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Feb 19, 12:21 PM CST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1221 PM CST TUE FEB 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 AM     SNOW             EDGERTON                42.84N 89.07W
02/19/2013  M2.3 INCH        ROCK               WI   TRAINED SPOTTER

            STORM TOTAL

&&

RSCHAAR
Local storm report, Feb 19, 1:57 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
157 PM CST TUE FEB 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     SNOW             1 N WATERTOWN           43.21N 88.72W
02/19/2013  M3.5 INCH        DODGE              WI   TRAINED SPOTTER

&&

PC

Nearby

River Flood Warnings in Illinois, 2013River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.